# SDR CALA0000658

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT EXTERIOR FUSELAGE SKIN DENTED AT STA 218, L19L.  THE DENTED AREA WAS CUT OUT IAW SRM 53-04, FIGURE 25.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-04, FIGURE 25, 51-30-2, AND 51-30-05.
